# SDR ASOA01196

- Difficulty date: October 3, 2001
- Submitted: November 8, 2001
- Operation: Air carrier
- Aircraft: N242AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120069
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 4349 - DURING GROUND INSPECTION IN ATL, THE EMERGENCY DOOR/CLOSET EXIT LIGHT WAS FOUND INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT BATTERY PACK.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
